MathSciNet Relay Station
MathSciNet bibliographic data
MR2294965 65L15
Chanane, B. Computing the eigenvalues of singular Sturm-Liouville problems using the regularized sampling method. Appl. Math. Comput. 184 (2007), no. 2, 972–978.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement